Blog
Posted by Dr. Halaas | on August 29, 2013 »

Hi!  I live in Richmond County in New York and am a woman 40 years of age.  Please explain what granulomas are and if they are or can be a side effect of dermal filler injections.  Thanks!

Answer:

Inflammation of tissue is described as a granuloma.  A tissue injury and/or the effects of an infection can be some of the causes of granulomas.  It is very unusual for dermal filler injections to cause granulomas; however, if too much filler was injected into a specific area this can create a small lump/bump.  Try gently massaging the area to see if this helps dissipate the section in case too much filler was injected.  If massaging the area is not helpful in a day, consult your doctor as this excess material may need to be removed.

Written by Dr. Halaas

Dr. Halaas - In the Media
Email Call Search
 

Contact Us Today to Schedule a Consultation

Monthly Specials

Dr. Halaas'
Monthly Specials

Every month we prepare amazing specials to help you achieve your aesthetic goals. Click below to see our selected treatments this month and enjoy great savings!

Check our offers now